# SDR AALA201801099025

- Difficulty date: January 5, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 58,615 hours, 14,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EXIT SIGN LENS ABOVE 2L DOOR IS DAMAGED. REPLACED EXIT SIGN ABOVE 2L DOOR PER AMM 33-51-01. OPERATIONS CHECK OK.
